Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 365124, 9 pages
http://dx.doi.org/10.1155/2012/365124
Research Article

A Modified SSOR Preconditioning Strategy for Helmholtz Equations

1College of Mathematics, Chengdu University of Information Technology, Chengdu 610225, China
2School of Mathematics and Statistics, Anyang Normal University, Anyang 455002, China

Received 22 August 2011; Revised 7 November 2011; Accepted 18 November 2011

Academic Editor: Kok Kwang Phoon

Copyright © 2012 Shi-Liang Wu and Cui-Xia Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shi-Liang Wu and Cui-Xia Li, “A Modified SSOR Preconditioning Strategy for Helmholtz Equations,” Journal of Applied Mathematics, vol. 2012, Article ID 365124, 9 pages, 2012. doi:10.1155/2012/365124